# SDR C2XA08IA256

- Difficulty date: December 15, 2008
- Submitted: December 19, 2008
- Operation: Air carrier
- Aircraft: N11140
- Make and model: Emb EMB-145XR
- Aircraft serial: 145732
- Aircraft time: 16,177 hours, 8,519 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Duct
- Part number: 14527547407
- Condition: Blown
- Location: Air Con Pack
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

IAH - FLIGHT 2843, THE CREW REPORTED PAC1-2 VLV CLSD MSGS WITH THE NR 1 PACK ON MEL.  THE ACFT RETURNED TO IAH WHERE IT LANDED WITHOUT INCIDENT.  MX R&R A BLOWN DUCT ON THE NR 2 PAC, OPS TESTED WITH NO DEFECTS, AND THE ACFT WAS APPROVED FOR RETURN TO SERVICE.
